Tokyo Journal of Mathematics

Explicit Reciprocity Formulas in 2-Adic Number Fields

Yutaka SUEYOSHI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 355-361.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128490

Digital Object Identifier
doi:10.3836/tjm/1270128490

Mathematical Reviews number (MathSciNet)
MR1247659

Zentralblatt MATH identifier
0806.11056

Citation

SUEYOSHI, Yutaka. Explicit Reciprocity Formulas in 2-Adic Number Fields. Tokyo J. Math. 16 (1993), no. 2, 355--361. doi:10.3836/tjm/1270128490. https://projecteuclid.org/euclid.tjm/1270128490


Export citation